# SDR VNAA202404160006

- Difficulty date: February 28, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain
- Part number: SH670312741
- Condition: Corroded
- Location: Fwd Galley
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD GALLEY SERVICE DOOR AFT DRAIN TUBE ASSEMBLY CORRODED THROUGH.
